MathSciNet Relay Station
MathSciNet bibliographic data
MR2199645 37C25 (28A80 39B12 47H09 54H25)
Gwóźdź-Łukawska, Gertruda; Jachymski, Jacek The Hutchinson-Barnsley theory for infinite iterated function systems. Bull. Austral. Math. Soc. 72 (2005), no. 3, 441–454.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement